CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Counting integral points in certain homogeneous spaces 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 448, 页码: 350-398
Authors:  Wei, Dasheng;  Xu, Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Integral point  Homogeneous space  Tamagawa measure  
Tower of the maximal abelian extensions of local fields and its application 期刊论文
MANUSCRIPTA MATHEMATICA, 2009, 卷号: 129, 期号: 1, 页码: 1-28
Authors:  Wei, Dasheng;  Xu, Fei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Bifurcations, chaos, and system collapse in a three node power system 期刊论文
INTERNATIONAL JOURNAL OF ELECTRICAL POWER & ENERGY SYSTEMS, 2003, 卷号: 25, 期号: 6, 页码: 443-461
Authors:  Jing, ZJ;  Xu, DS;  Chang, Y;  Chen, LN
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
power systems  chaos  bifurcations  hard-limits  
Bifurcations of periodic solutions and chaos in Josephson system 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2001, 卷号: 7, 期号: 3, 页码: 573-592
Authors:  Jing, ZJ;  Chan, KY;  Xu, DS;  Cao, HJ
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Josephson systems  bifurcations  periodic solution  chaos  second-order averaging and Melnikov methods  
一个非线性扩散系统解的存在性及线性系统的最优控制 期刊论文
应用泛函分析学报, 2000, 卷号: 002, 期号: 004, 页码: 317
Authors:  许香敏;  张丹松;  申建中
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10